# SDR CALA2024021900463

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 50,931 hours, 17,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS AT ROWS 30DEF, 32DEF, AND 36DEF DOOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK ON M2627 PER B737 AMM TASK 33-51-06-960-805. OPERATIONAL CHECK GOOD.
